# SDR QXEA2021051000227

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 6,986 hours, 4,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 639QX
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,980 hours, 4,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TO TEST. REPLACED BATTERIES.
